| Model Number |
MU-1 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the maintenance unit had kinked internal tubing during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The customer contacted olympus technical assistance support (tac) via phone.Technical assistance support (tac) explained to customer that olympus does not sell any internal parts for biomed repair and that the tac could transfer to customer solutions to arrange an rma for evaluation/repair and asked him to describe the issue.Customer was transferred to customer solutions to arrange the rma.The customer informed tac of the event.The device will not be returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h6 and h11.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.